I got of depo and went straight on lutera I was on depo for 3 years and once starting lutera I had my first period in almost two days and I've been on it for ten days now with no signs of it stopping
Yes, it is just your body adjusting to the change in hormones. Depo-Provera is a different hormone than oral contraception (birth control pills). It may take a few cycles to settle down, not that you will likely bleed all that time! It should stop soon. If it doesnt, give your gyno a call. They can give you either hormones or NSAIDS to control the bleeding. Just keep taking your pills as they come in the pack, try not to miss any or be late on taking them. You probably didnt bleed for a long time while on Depo and your body is making up for it now but it should stop soon and like I said, if it is troublesome, talk to your gyno. Once you stop, this first cycle of inactives, you may not bleed since you bled a lot now, you know? It should straighten out and your periods should be light after 3-4 cycles, maybe up to six, if it doesnt straighten out by six months, you may need a different formula.
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2012 • 2 answers
Posted 31 Jan 2014 • 1 answer
I was on the depo, I was supposed to get my next shot jan 8 2014 but I didn't I started lutera march
Posted 5 Jun 2014 • 1 answer
Posted 10 Apr 2015 • 1 answer
Posted 11 Oct 2015 • 0 answers